MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Foreign Body In Patient (2687)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 522 mg/dl at the time of incident.Customer treated with insulin pump and manual injection.Troubleshooting was performed.The product will not be returned for analysis.
 
Additional Manufacturer Narrative
The information provided in the initial report was incorrect.The correct information has been included with this report.(b)(4).
 
Event or Problem Description
Adverse event has been updated to serious injury from malfunction.
 
Additional Manufacturer Narrative
Inspected 1 opened or used sensor and found cannula bent at sensor base.Unable to confirm customer received sensor in said condition due to customer returned opened or used.Customer did not return insertion needle.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7827282
Report Number2032227-2018-20411
Device Sequence Number1287532
Product Code OZP
UDI-Device Identifier00763000017569
UDI-Public(01)00763000017569(17)190222(10)HG2C5RVH07
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberHG2C5RVH07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2019
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer12/18/2018
02/07/2020
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date12/20/2018
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMEDICAL INFUSION SETFRN RESERVOIR
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight71